# SDR DALA2024031503371

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 94,585 hours, 43,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 676 EMERG LIGHTS AT SEAT 4, 5, 15, 16 INOP. CORRECTIVE ACTION: RPLCD POWER SUPPLY REF B757 AMM 33-51. CKS GOOD (5755641)
